# SDR CA990318055

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970410115
- Condition: Chafed
- Location: Nr 1 Nacelle
- Part time: 11,982 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 NACELLE-EDP CASE DRAIN LINE AND PRESSURE LINE CHAFING TOGETHER CAUSING A HOLE IN CASE DRAIN LINE.  LINE REPLACED.
